# SDR AALA20171021002

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 53,107 hours, 26,071 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: 49510621
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT PRESSURE BULKHEAD DOOR EMERGENCY EXIT MECHANISM SPRING IS BROKEN.  REMOVED AND REPLACED SPRING PER AMM 53-53-02-201.  OPERATIONAL CHECK GOOD.
